STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
623-10-36E |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
As reported: "patient reported pain and instability in his right hip.Original hip replacement was performed in 2012 at an outside facility.Imaging showed a complete disassociation from the femoral head component off the trunnion of the femoral stem component.During the procedure adverse local tissue reaction was reported by the surgeon, as well as the trunnion wearing through the polyethylene liner of the hip and into the acetabular component damaging the locking mechanism.All 5 components implanted during the index procedure were stryker components, they were removed from the patient and revised with stryker components.No further information will be released by the hospital or surgeon.